# SDR MWEA010740

- Difficulty date: May 5, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- Aircraft time: 76,989 hours, 87,688 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5911412
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR AT FORWARD CARGO JAMB STATION 370 IS CLASSIFIED AS TEMPORARY REPAIR, NEED TO INSTALL PERMANENT REPAIR IAW SRM 53-05 FIGURE 105 AND TELEX MWX-ORD-00-00543H.  INSTALLED DOUBLER AND TRIPLER IN PLACE OF OLD TEMPORARY REPAIR, MAKING IT A PERMANENT REPAIR.
